# SDR AALA990639

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT ON RIGHT SIDE OF COACH CABIN INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTOR IN ZONE C-SHORTING EMERGENCY EXIT PATH LIGHTS.  RESECURED LOOSE CONNECTOR TO EMERGENCY EXIT LIGHTS IN ZONE C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
